# SDR 2008FA0000216

- Difficulty date: February 4, 2008
- Submitted: April 7, 2008
- Operation: General aviation
- Aircraft: N227BH
- Make and model: Cessna 172S
- Aircraft serial: 172S10662
- Engine: Lyc IO360L2A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Part serial: RSA5PRECISION
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB PRS-107, FOUND PN 383493 HEX NUT PLUG FINGER LOOSE.  OTE: HEX NUT WILL BECOME LOOSE IF ENGINE IS WARMED UP.  SUSPECT UNDERTORQUED FROM THE FACTORY.  (K)
